# SDR GTIA2023012636914

- Difficulty date: January 26, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 17,588 hours, 7,433 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT AT ABOUT 12000 FT FUME EVENT. PACK 1 TURNED OFF AND FUMES DESAPTED.-PERFORMED PACK BURN OUT ON SYS #1 IAW AMM 05-50-00. AFTER PACK BURN OUT SYSTEM FOUND OK. A/C OK FOR CONTINUE SERVICE
